



VOICE/TEXT (916) 263-7905 www.calsilc.ca.gov • SILC@calsilc.ca.gov PO BOX 232371, Sacramento CA 95823

# Meeting Agenda For the California State Independent Living Council (SILC) April 1-2, 2025

Tuesday, April 1, 2025, 9:00 AM to 3:00 PM Wednesday, April 2, 2025, 9:00 AM to 3:00 PM

Meeting Location
California Department of Rehabilitation (DOR)
Main Office, Room 242
721 Capitol Mall
Sacramento, CA 95814

#### Tuesday, April 1, 2025

Public may also participate by teleconference using Zoom: Join Meeting

Dial in for Audio: (669) 900-6833

Meeting ID: 830 9082 9178

Passcode: 536029

All times indicated and the order of business is approximate and subject to change. Items scheduled for a particular day may be moved to an earlier day to facilitate the Council's business.

# 9:00 AM Call to Order, Review Agenda, Rules to Meet Peacefully (Tab 1) [30 minutes]

Ligia Andrade Zuniga, SILC Chair

#### Welcome and Introductions

#### **Evacuation Plan for Persons with Disabilities**

Danielle Hess, SILC Office Manager

#### **Public Comments**

Any member of the public wishing to speak on an item that is not on the agenda should let the Chairperson know at this time (not to exceed 3

minutes). Agenda items will be discussed in their turn and the public will have the opportunity to comment.

#### **SILC Member Updates**

Any SILC member who has an item of interest to share that is not included on the agenda otherwise should do so at this time

#### Consent Calendar (Tab 2) - Action Item

[Items requiring little or no discussion may be acted upon by one motion. Any item from the consent calendar may be removed for further discussion]

Approval of December 5 and 6, 2024 SILC Meeting Minutes

# 9:30 AM Independent Living Network Roles and Responsibilities (Tab 3) [1 hour]

#### 10:30 AM Break

The group intends to take a fifteen-minute break at 10:30 AM. This may or may not happen at this place in the schedule.

# **10:45 AM SILC Committee Reports – Discussion and Possible Action [15 minutes]**

<u>Executive Committee October 2024 – March 2025 (Tab 4)</u> Ligia Andrade Zuniga, Chair

<u>Communication and Collaboration Committee October 2024 – March 2025</u> (<u>Tab 5</u>)

Roque Alas Bucton, Committee Chair

- Legislative Updates
- Advocacy and Collaborations

<u>Governance Committee October 2024 – March 2025 (Tab 6)</u> Jenny Yang, Committee Chair

### SPIL Committee November 2024 - March 2025 (Tab 7)

Tink Miller, Committee Chair

- DOR Updates
- 2025-2027 SPIL Updates
  - o Systems Change Grant

# 11:00 AM FREED Independent Living Center Activities Report (Tab 8) [1 hour]

Carly Pacheco, Executive Director

#### Noon Mentoring Lunch [1 hour 30 minutes]

SILC Staff will assist members in making lunch arrangements.

#### 1:30 PM State Reports (Part 1)

<u>Department of Social Services (DSS) [30 Minutes]</u> Claire Ramsey, Chief Deputy Director

#### 2:00 PM Break [15 Minutes]

The group intends to take a fifteen-minute break at 2:00 PM. This may or may not happen at this place in the schedule.

#### 2:15 PM State Reports (Part 2)

<u>Department of Rehabilitation (DOR) [30 Minutes]</u> Kim Rutledge, Director Shapree Butler, Manager, Independent Living

### 2:45 PM Meeting Closing [15 minutes]

#### **Public Comments**

Any member of the public wishing to speak on an item that is not on the agenda should let the Chairperson know at this time (not to exceed 3 minutes).

#### Check-In on Today's Topics

Any member of the SILC wishing to continue a previous conversation on a particular agenda item should let the Chairperson know at this time.

#### SILC Members and Staff Comments

The group will recess until Wednesday, April 2, 2025, at 9:00 AM

#### Wednesday, April 2, 2025

Public may also participate by teleconference using Zoom: Join Meeting

Dial in for Audio: (669) 900-6833

Meeting ID: 830 9082 9178

Passcode: 536029

All times indicated and the order of business is approximate and subject to change. Items scheduled for a particular day may be moved to an earlier day to facilitate the Council's business.

# 9:00 AM Call to Order, Review Agenda, Rules to Meet Peacefully (Tab 1) [15 Minutes]

Ligia Andrade Zuniga, SILC Chair

#### **Welcome and Introductions**

#### **Public Comments**

Any member of the public wishing to speak on an item that is not on the agenda should let the Chairperson know at this time (not to exceed 3 minutes). Agenda items will be discussed in their turn and the public will have the opportunity to comment.

#### **SILC Member Updates**

Any SILC member who has an item of interest to share that is not included on the agenda otherwise should do so at this time

# 9:15 AM National Council on Independent Living (NCIL) Activities (Tab 9) [15 minutes]

Lisa Hayes, NCIL Region 9 Representative and Executive Director, Rolling Start, Inc.

### 9:30 AM DOnetwork Systems Change Grant (Tab 10) [1 hour]

Russell Dawson Rawlings – Community Organizing Manager, California Foundation for Independent Living Centers (CFILC)

### 10:30 AM Break (15 Minutes)

The group intends to take a fifteen-minute break at 10:30 AM. This may or may not happen at this place in the schedule.

# 10:45 AM Marin Center for Independent Living (MCIL) Systems Change Grant (Tab 11) [1 hour]

Ted Jackson, Director of Public Policy and Community Engagement

#### 11:45 AM SILC Member Activity Reports (Tab 12) [15 minutes]

- State Rehabilitation Council (SRC), Shannon Coe
- Californians Achieving a Better Life Experience (CalABLE) Board, Jenny Yang
- California Committee on Employment of People with Disabilities (CCEPD), Anisa Escobedo
- Staff Activities

#### Noon Lunch [1 hour]

SILC Staff will assist members in making lunch arrangements.

#### 1:00 PM State Reports (Part 3)

<u>Department of Developmental Services (DDS) [30 Minutes]</u>
Michael Luna, Chief, Work Services Section, Community Services Division

<u>California Department of Aging (CDA) and Aging and Disability Resource</u> <u>Connection (ADRC) [30 minutes]</u>

Wilson Tam, Chief, Person-Centered Navigation Branch

### 2:00 PM Break [15 Minutes]

The group intends to take a fifteen-minute break at 2:00 PM. This may or may not happen at this place in the schedule.

### 2:15 PM Legislative Visit Logistics and Follow-Up (Tab 13) [30 minutes]

Allison Viramontes-Nhan, SILC Legislative Specialist

### 2:45 PM Meeting Closing [15 minutes]

**Public Comments** 

Any member of the public wishing to speak on an item that is not on the agenda should let the Chairperson know at this time (not to exceed 3 minutes).

SILC Meeting Evaluation (Tab 12 or at this link)

Danielle Hess, SILC Office Manager

#### Check-In on Today's Topics

Any member of the SILC wishing to continue a previous conversation on a particular agenda item should let the Chairperson know at this time.

#### SILC Members and Staff Comments

#### 3:00 PM Meeting Adjourn

For additional information regarding this notice, please contact Danielle Hess, SILC Office Manager at <a href="mailto:Danielle@calsilc.ca.gov">Danielle@calsilc.ca.gov</a>, or 916-263-7905 [voice or text]. The notice is also available on our website at <a href="https://www.calsilc.ca.gov/meeting-notices">https://www.calsilc.ca.gov/meeting-notices</a>.

The California State Independent Living Council complies with the Americans with Disabilities Act (ADA) by ensuring that the facilities are accessible to persons with disabilities and providing this notice and information given to the Council members in appropriate alternative formats when requested. If you need further assistance, including disability-related modifications or accommodations, you may contact Danielle Hess no later than 5 calendar days before the meeting at <a href="mailto:danielle@calsilc.ca.gov">danielle@calsilc.ca.gov</a> or 916-263-7905 [voice or text].

The SILC adheres to the Bagley Keene Open Meeting Act, which requires state boards and commissions to publicly notice their meetings, prepare agendas, accept public testimony, avoid prohibited serial meetings, and conduct their meetings publicly in person or by teleconference unless specifically authorized to meet in closed session. The Online Zoom Link is being provided to facilitate travel-free meeting participation and provide remote public access. If any technical difficulties occur during the meeting that inhibit remote public access and participation which cannot be restored during the meeting, the SILC is required to end or adjourn the meeting and provide such notice on our website (<a href="https://www.calsilc.ca.gov/meeting-notices">https://www.calsilc.ca.gov/meeting-notices</a>) as well as email anyone that has requested updates regarding notice of SILC's meetings. However, if the meeting has adjourned and will reconvene on the same day, further notice shall be provided on our website (<a href="https://www.calsilc.ca.gov/meeting-notices">https://www.calsilc.ca.gov/meeting-notices</a>) that specifies the intent of the SILC to reconvene the meeting and how the public can access the meeting.